American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47H10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 91 to 120 of 298 found      Go to page: 1 2 3 4 5 6 7 > >>

[91] Bendong Lou. Fixed points for operators in a space of continuous functions and applications. Proc. Amer. Math. Soc. 127 (1999) 2259-2264. MR 1646199.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[92] Wojciech Bartoszek. Nonexpansive, $\mathcal T$-continuous antirepresentations have common fixed points . Proc. Amer. Math. Soc. 127 (1999) 1051-1055. MR 1469398.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[93] C. E. Chidume and Chika Moore. Fixed point iteration for pseudocontractive maps. Proc. Amer. Math. Soc. 127 (1999) 1163-1170. MR 1625729.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[94] Tadeusz Kuczumow. Opial's modulus and fixed points of semigroups of mappings. Proc. Amer. Math. Soc. 127 (1999) 2671-2678. MR 1486740.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[95] Brailey Sims and Michael A. Smyth. On some Banach space properties sufficient for weak normal structure and their permanence properties. Trans. Amer. Math. Soc. 351 (1999) 497-513. MR 1401788.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[96] Sergiu Aizicovici and Yuqing Chen. Note on the topological degree of the subdifferential of a lower semi-continuous convex function. Proc. Amer. Math. Soc. 126 (1998) 2905-2908. MR 1468179.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[97] Athanassios G. Kartsatos. On the connection between the existence of zeros and the asymptotic behavior of resolvents of maximal monotone operators in reflexive Banach spaces. Trans. Amer. Math. Soc. 350 (1998) 3967-3987. MR 1443880.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[98] Zhou Wu. A note on fixed point theorems for semi-continuous correspondences on $[0,1]$. Proc. Amer. Math. Soc. 126 (1998) 3061-3064. MR 1469442.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[99] Donal O'Regan. Fixed points and random fixed points for weakly inward approximable maps. Proc. Amer. Math. Soc. 126 (1998) 3045-3053. MR 1469430.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[100] Mohammad S. R. Chowdhury and Kok-Keong Tan. Applications of pseudo-monotone operators with some kind of upper semicontinuity in generalized quasi-variational inequalities on non-compact sets. Proc. Amer. Math. Soc. 126 (1998) 2957-2968. MR 1459115.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[101] H. Ben-El-Mechaiekh, S. Chebbi and M. Florenzano. A Leray-Schauder type theorem for approximable maps: A simple proof. Proc. Amer. Math. Soc. 126 (1998) 2345-2349. MR 1476117.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[102] Xian Wu. Errata to ``A new fixed point theorem and its applications''. Proc. Amer. Math. Soc. 126 (1998) 2197-2197. MR 1487346.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[103] Kunquan Lan and Jeffrey Webb. New fixed point theorems for a family of mappings and applications to problems on sets with convex sections. Proc. Amer. Math. Soc. 126 (1998) 1127-1132. MR 1451816.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[104] Giovanni DiLena, Basilio Messano and Delfina Roux. Rigid sets and nonexpansive mappings. Proc. Amer. Math. Soc. 125 (1997) 3575-3580. MR 1415582.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[105] Jesús Garcia Falset and Brailey Sims. Property (M) and the weak fixed point property. Proc. Amer. Math. Soc. 125 (1997) 2891-2896. MR 1403125.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[106] H. Ben-El-Mechaiekh and W. Kryszewski. Equilibria of set-valued maps on nonconvex domains. Trans. Amer. Math. Soc. 349 (1997) 4159-4179. MR 1401763.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[107] J. García-Falset, A. Jiménez-Melado and E. Lloréns-Fuster. Isomorphically expansive mappings in $l_2$. Proc. Amer. Math. Soc. 125 (1997) 2633-2636. MR 1389518.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[108] Jacek R. Jachymski. Equivalence of some contractivity properties over metrical structures. Proc. Amer. Math. Soc. 125 (1997) 2327-2335. MR 1389524.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[109] Hirokazu Oka. An ergodic theorem for asymptotically nonexpansive mappings in the intermediate sense. Proc. Amer. Math. Soc. 125 (1997) 1693-1703. MR 1371136.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[110] Xian Wu. A new fixed point theorem and its applications. Proc. Amer. Math. Soc. 125 (1997) 1779-1783. MR 1397000.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[111] Athanassios G. Kartsatos. An invariance of domain result for multi-valued maximal monotone operators whose domains do not necessarily contain any open sets. Proc. Amer. Math. Soc. 125 (1997) 1469-1478. MR 1371130.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[112] Donal O'Regan. Fixed point theory for compact upper semi-continuous or lower semi-continuous set valued maps. Proc. Amer. Math. Soc. 125 (1997) 875-881. MR 1371137.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[113] P. N. Dowling and C. J. Lennard. Every nonreflexive subspace of $L_1[0,1]$ fails the fixed point property. Proc. Amer. Math. Soc. 125 (1997) 443-446. MR 1350940.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[114] Liu Li-Shan. Some random approximations and random fixed point theorems for 1-set-contractive random operators. Proc. Amer. Math. Soc. 125 (1997) 515-521. MR 1350953.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[115] Jian Yu and Xian-Zhi Yuan. The relationship between fragmentable spaces and class $\mathcal{L}$ spaces. Proc. Amer. Math. Soc. 124 (1996) 3357-3359. MR 1342049.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[116] John Kulesza and Teck-Cheong Lim. On weak compactness and countable weak compactness in fixed point theory. Proc. Amer. Math. Soc. 124 (1996) 3345-3349. MR 1328357.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[117] Peter Z. Daffer, Hideaki Kaneko and Wu Li. On a conjecture of S. Reich. Proc. Amer. Math. Soc. 124 (1996) 3159-3162. MR 1363454.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[118] Chen Yu-Qing. On a fixed point problem of Reich. Proc. Amer. Math. Soc. 124 (1996) 3085-3088. MR 1328383.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[119] Sehie Park and Kwang Sik Jeong. A general coincidence theorem on contractible spaces. Proc. Amer. Math. Soc. 124 (1996) 3203-3206. MR 1343718.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[120] Sehie Park. Fixed points of approximable maps. Proc. Amer. Math. Soc. 124 (1996) 3109-3114. MR 1343717.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 91 to 120 of 298 found      Go to page: 1 2 3 4 5 6 7 > >>


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia